Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

ihateacnex12425

Veteran Member
  • Total Reviews

    0
  • Content Count

    131
  • Joined

  • Last visited

Community Reputation

0 Neutral

2 Followers

About ihateacnex12425

  • Rank
    Member

Recent Profile Visitors

1607 profile views
  1. OK... i went on accutane over a year ago but didnt complete the full course. My acne is back (papules and pustles..dont recall any cysts pre or post accutane) Anyway.. my skin is still quite tight and dry. How do you guys use AHA? Right now this is what I do... wash cetaphil, wash off with water, then cetphil ultra hydrating lotion (several applications because skin is so dry) If i use the aha do i still the hydrating lotion?.... put aha first the lotion or...??
  2. So i did a course of accutane 4 months ago. It helped somewhat but now i have a lot of whiteheads showing up and clogged pores (I heard dry skin encourages this type of acne so im hoping it will subside in summer) However, my skin is still pretty dry and red because of dryness. Now my derm gave me differin .025 WIll this work for the whiteheads and clogged pores? Will this cause an initial breakout? will it make my skin even drier?
  3. So i did the whole accutane thing but now i have clogged pores and some whiteheads all the time. which is the best way to resolve this? something like Proactive with BP or salicylic acid wipes?
  4. For me-- idk if you can or can get it done. One derm I talked to said that it was ok as long as your lips arent chapped (indicator that skin is recovering well) Another derm, which i emailed him the question answered back last night and said he recommends to wait 6 months to a year. So im gonna keep looking online for derms you can email (online consultation) to keep getting answers.. STAYSTRONG: It is a laser... but its not abrasive. Other lasers i think that you are thinking of actuall
  5. OK.. so i know that you are supposed to wait a MINIMUM of 6 months after finish accutane to get any "invasive" stuff done such as dermabrasion, chemical peels etc.... I was wondering if anyone has asked their derms about IPL treatment? I was doing a little research on it but it couldnt find a direct answer. My derm said it was ok as long as your lips arent chapped (as a sign of skin healing). However was wondering if anyone else got ask and got an answer about it. **IPL is nonabrasive**
  6. So i had finished a 4 month course of accutorture and it kinda worked. I don't get big ones anymore but still get little ones (about 2-3 a week) Anyway nots not my problem I want to talk about right now. I wanted to know: For those who are near the end or have finished, did your skin look very dull after? It does have that "glow" or anything anymore. Some areas are kinda red, some are dark, and some or normal skin color. It just doesn't really look like "healthy"? If so.. any advice? W
  7. So i took my last accutane pill on october 19... so its been 2 weeks or so and I was wondering how long i should wait to use glycolic acid on my face? I am not talking about a peel..... I have a lot of proactive toner and it has glycolic acid in it and wanted to know how long i should wait till i use it.
  8. thats interesting you brought this up... i was thinking of doing the same thing and my derm said it all depends on person.. he said u uses the lips as an indicator of how the skin is healing.. he said usually a month after finishing since ipl isnt as "invasive" so idk
  9. good news about the rectal bleeding this morning--- just went to doctor and he said it was a anal fissure..... a tear so it should be ok. SO i did the math..... have taken 6420mg and should finish at 7800.... 1380mg really necessary? Also.. if i decide to quit early---- my skin would still b dry and stuff.. how long till i should start using bp products/ saclytic(sp) and or something like that?
  10. Hey man, the redness isn't bad at all! It just looks like a little bit of sunburn, which is totally normal. I'd stick out until the end of your course on Accutane. it will be worth it in the long run. thats just a visible side effect Ive had.. I been having emotional problems for awhile now also... and past few days when I go to the bathroom, ****this may seem gross to some**** during the first wipe, i find blood on the toilet paper Because of the blood when going to the bathroom i am
  11. Unless its for class only on Tues and Thurs (for maybe 10 minutes)...i use neurtogena spf 70... i rarely ever leave the house so its not the sun. She gave me metro gel or something and that make it worse. She recommended Eucerin redness relief--didnt work. taken 101... i need 120... and im talking 1mg/kg daily so in about 20 days i would be "done" I just dont see how 20 days would make such a difference..... considering the 120 is for definition "severe acne" which i did NOT have to s
  12. I should prob add... the one or two that I was getting were getting worse because I was getting off minocycline at the time because that was starting to fail and didnt want it to go back to the way it was before I started the antibiotics. Minocyline cleared me 110% for about 3 months before it stopped working
  13. would really appreciate some help on this decision...... im in a wedding on Oct 24 and cant decide to stay on or now
  14. I would REALLY appreciate all advise i could get. I realize about 99% of the people on here arent dermatologists but i would like to get insight on what you would do. Background: I was def a borderline candidate for accutane in the first place. I would get them but only a few at a time persistently. I'm a 20 years old male and my weight is about 63kg and have taken a total of 6420mg so far. So its about 101mg/kg. This is week 18. Is that extra 20mg to reach 120mg/kg really that import
×